# SDR DHLA201100041

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,708 hours, 29,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING AND CRACKED AT FS 26.0, BETWEEN LONGERONS 35L AND 36.  ACCOMPLISHED SKIN EXTERNAL DOUBLER REPAIR IAW EVA D853-0041 REV A, DWG D85300441-001-D, REV D, AND SRM 53-2-1, FIG 8.  REF NR 10081-10 UNDER W/O 10081.  REPAIR LOCATIONS LISTED BELOW.
